# SDR SWIA201232306

- Difficulty date: December 3, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 27,430 hours, 21,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT NR 2 BURNED OUT.  (FLT 4455)  RELAMPED EMERGENCY LIGHT.
